# SDR FDEA202204130948

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26698
- Aircraft time: 74,915 hours, 27,747 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: None
- Location: Zone 600
- Stage of operation: UK
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

EXISITING REPAIR LOCATED ONR/WING INBD FLAP, L/E NOSE PANEL, INBD OF MF STA,153.43   REQUIRES REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS PER AGING AIRCRAFT EO   F-5100-7-5001-PT1. EVALUTED EXISTING REPAIR LOCATED ON ONR/WING INBD FLAP, L/E NOSE PANEL, INBD OF   MF STA,153.43, IAW E0 F-5100-7-5001-PT1. REPAIR FOUND TO CONFORM TO CONTINENTAL   AIRLINES EC/RA# 5750-04388 AND RECLASSIFIED EXISTING REPAIR TO MAJOR PER FEDEX   GMM 06-2-100.
